Digestive Issues?


#1

So, I’ve been replacing one meal with a 500 kcal drink for a little over a week now. I’ve been peeing like a racehorse, despite a marginal increase in water intake. I’ve also been farting much more than usual… And they’re also more potent. However, I may have pooped twice, maybe three times since I’ve started. Like I’ve said, I’m drinking lot’s of water. I’m also consuming as much fibre as I’ve always been, and I’m use to “going” at least once every two days. So, what’s going on? Is this a common issue?


#2

It sounds like you’re on 1.5? Yeah the stinky farts are common when starting, I think it’s because of the rice protein used in 1.5 but not in 2.0, you’ll adapt to that and it gets better.

As for pooping times it doesn’t matter much. The typical range varies a lot by person, 3 per day to 3 per week, but more importantly as long as you don’t have constipation or diarrhea you’re fine.


#3

Actually, it’s a DIY version. Main ingredients are whey protein powder, maltodextrin, waxy maize starch, canola oil, and fibre supplement.

How do I know if I’m constipated, or if I just don’t have that much poop to come out?


#4

constipation doesn’t mean long duration inbetween poops, it means it’s hard for it to come out like a 1-2 on the bristol stool scale.


#5

Is your DIY version especially high in protein? Undigested protein can contribute to the potency of gas and was, I believe, a contributing factor in lowering the amount of protein in the powdered versions of Soylent.

The residual potency is part of what gives crossfit gyms some of their unique charm.


#6

It’s 20% protein by calories.

I haven’t pooped for a few days, but I don’t feel like I have to (it’s like there’s nothing to come out). Should I be worried?


#7

20% by calories isn’t enough that I would expect that is a main contributor.

As for the lack of #2s I wouldn’t go to the doctor unless you experience some other additional kind of discomfort, but I guess I should add that I am not a doctor and you should consult a doctor for blah blah blah†.

† Blah blah blah in this case meaning everything, because I’m a mysterious internet entity called gambit that doesn’t want to be sued.


#8

So, I figured out that I can only use the washroom by skipping my multivitamin (even if I eat regular food). What’s in my pill that might be doing this? How can I avoid it, other than skipping it every few days?


#9

Can you post a link to the recipe?


#10

Well, I haven’t had it for a week, but I’m still having troubles in the washroom. This is the multivitamin I’m taking: http://www.popeyescanada.com/active_men_progressive_150_capsules.html

EDIT: I haven’t had my DIY for a while, but I have been taking my multi, which I suspect is the culprit. I just need to know for sure, and what to do about it.